# SDR HEEA0012928

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 7645001078106
- Condition: Inoperative
- Location: Dual Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL TORQUE NR1 NEEDLE INOPERATIVE.
